# SDR REXA2024020900167

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341533
- Condition: Cracked
- Location: Bs 280 Lbl 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENING ANGLE AT LBL 33 IS CRACKED.  REMOVED DAMAGED STIFFENER ANGLE LOCATED AT RBL 33 AND FS 280 IAW CRJ-900 SRM 51-42-06-001-001-A01. FABRICATED, LOCATED AND DRILLED NEW STIFFENER ANGLE LOCATED AT FS 280 RBL 33 MATERIAL USED P/N S6144-1 IAW CRJ-900 SRM 51-24-36-001-001-A01, 51-40-11-001-001-A01. INSTALLED NEW STIFFENER ANGLE LOCATED AT FS 280 AND RBL 33 IAW CRJ-900 SRM 51-42-06-001-001-A01
